Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Gynecology
Question: birth control pill weight gain
|shotym - Thu May 26, 2005 9:15 pm||
Hello, I have a question regarding the birth control pill. For the last six or seven years I have been on the birth control pill and have experienced a lot of weight gain. I have taken the Mircette birth control, Alesse, and am currently on Ortho-Triclen Lo. I am trying to find a birth control pill that will cause the least amount of weight gain and water weight. Can you please tell me what you suggest. Please email me at firstname.lastname@example.org Thank you very much!!
|Theresa Jones, RN - Fri May 27, 2005 10:26 am||
The problem is, a certain birth control pill may work wonderfully for one woman and cause no side effects, may not work well for another woman because everyone is unique you need to find what will work well for you. If your current birth control is causing unpleasant side effects, report this to your physician for an acceptable alternative.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.